# SDR ERAA061871

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: S595
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCROLL  COULD NOT BE INSTALLED DUE TO PLATING FLAKING OFF INSIDE RIGHT TURNING VANE.
